# SDR SIMA20130423002

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 27,374 hours, 25,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3402 THE CREW REPORTED THE FLOOR EMERGENCY LIGHTING STRIPS WERE INSTALLED INCORRECTLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SWAPPED FLOOR STRIPS 1 & 5 IAW AMM 33-50-12, FLOOR STRIP NR 1 AND THE OPERATIONAL CHECK WAS OK IAW AMM 33-50-12.  HOWEVER STRIP NR 5 FAILED.  REMOVED AND REPLACED STRIP NR 5 IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
